# SDR CALA2011052500392

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 24,429 hours, 8,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN SECTION CRACK FOUND AFTER C-SCAN INSP PER EA 5510-01843 OP1.  SIZE OF CRACK APPROX .5 INCH LONG, LOCATED AT STA 138.70 AND 18 INCHES FROM REAR SPAR.  REPAIRED LT HORIZONTAL STAB LOWER SKIN SECT AT STA 138.70 AS PER B737-800 SRM 55-10-01 & EC/RA 5510-02176 THIS IS A PERMANENT REPAIR W/ REPEAT INSP - INSP THRESHOLD IS 56000 FLIGHT CYCLES PER SRM 55-10-01 REPAIR 11 PAR 5.A TABLE 204.  CNTL# 10974 REPAIRED LT HORZ STAB LWR SKIN SECT AT STA 138.70 AS PER SRM 55-10-01 & EC/RA 5510-02176 THIS IS A PERMANENT REPAIR W/REPEAT INSP - INSP THRESHOLD IS 56000 CYCLES PER SRM 55-10-01 REPAIR 11 PAR. 5A TABLE 204 WITH DETAILED VISUAL ON DOUBLER AND LFEC INSPECTION ON SKIN, DOUBLER, AND SPAR CHORD EVERY 9000 FLIGHT CYCLES LT HORIZ STAB LWR SKIN CRACKED.  PER SRM 55-10-01, REPAIR 11 COMPLETED REPAIR.  INSPECT REPAIR AT 56,000 TOTAL FLT CYCS, THEREAFTER EVERY 9,000 FLT CYCS.
